# SDR AALA20090226TUL14

- Difficulty date: February 20, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- Aircraft time: 60,979 hours, 3,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT LONGERON FASTENER HOLES AFT SIDE OF STATION 1418, INSTALLED FRAME DOUBLER PER ENGINEERING AUTHORIZATION NR MD80-53-005548.
